RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1975, Volume 39, Issue 5  


Partially ordered sets of infinite type
L. A. Nazarova
963
Complex homogeneous spaces of semisimple Lie groups of the first category
F. M. Malyshev
992
The geometry of the Poincaré theta-divisor of a Prym variety
A. N. Tyurin
1003
Two-valued formal groups. Algebraic theory and applications to cobordism. I
V. M. Buchstaber
1044
Existence of multiplicative structures in the theories of cobordism with singularities
O. K. Mironov
1065
Poles of pseudo-Riemannian spaces
A. S. Solodovnikov, N. R. Kamyshanskii
1093
On fixed points of generalized linear-fractional transformations
V. A. Khatskevich
1130
Rational approximation of continuous functions of finite variation
A. P. Bulanov
1142
On the basicity of derived chains
G. V. Radzievskii
1182
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019